MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. US 1818910 S/C & MOD CATH TRL 53/28; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS, INC. US 1818910 S/C & MOD CATH TRL 53/28; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 205553000
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The cathcart head trial has deep scratches on it causing a sterilization concern.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination, however, following investigation by depuy australia it was concluded that the complaint was due to wear and tear.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
S/C & MOD CATH TRL 53/28
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8181657
Report Number1818910-2018-78763
Device Sequence Number1915504
Product Code LXH
UDI-Device Identifier10603295084709
UDI-Public10603295084709
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number205553000
Device Lot NumberAF0408
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/15/2019
Patient Sequence Number1